# SDR SWAA2024092736784

- Difficulty date: September 11, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD SUPPORT ANGLE IS CORRODED ON LOWER SURFACE. STA 767-787 RBL 22 AT WL 155<[01] EVALUATED ALLOWABLE LIMITS: .050 ORIG 'T' .033 REMAINING .017 LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 TOOL USED MIC #AAR 1714 DUE 10/11/2 REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV:A;[02] AUDIT C/W
